# SDR SWAA2017110717628

- Difficulty date: October 18, 2017
- Submitted: November 8, 2017
- Operation: Air carrier
- Aircraft: N713SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27847
- Aircraft time: 67,819 hours, 40,210 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 143A1220
- Condition: Cracked
- Location: Bs 480
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP CRACKED AT BS 480, STRINGER 16L. R & R THE STRINGER CLIP IAW SRM AND DWG.
